# SDR 04FDEA02984

- Difficulty date: October 23, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300*
- Aircraft serial: 774
- Aircraft time: 12,674 hours, 6,802 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Ecam
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  669 78-30  0007382  23OCT04  MEM  CLOSE U  LOGPAGES: 00926331  CLEARED FOR TAKE-OFF , STABILIZED ENGINES AT 40 PERE NT N1, THEN APPLIED TAKEOFF POWER. ALMOST IMMDEIATLY  RECIEVED AMBER ECAM NR1 ENG REV PRESSURIZED REJECTED  TAKEOFF AND RETURNED TO GATE.  ENT BY: 103508 RPT BY: 068992  FACT  23OCT04  10:14  MEM U IAW MEL 78-30-01A DIRECTIONAL PILOT VALVE AND PRESSURE SWITCH CONNECTOR PLUGS DISCONNECTED IAW MEL. ITEM ST  ILL REMAINS ON MEL 78-30-01A, OK TO CONTINUE  ENT BY: 103508 RPT BY: 103508****S/D COMING****
